# SDR CALA2017081402642

- Difficulty date: February 13, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 59,560 hours, 21,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146A7401Y21
- Condition: Corroded
- Location: Bs 549-859
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY WASTE SERVICE PAN AT APPROX BS 849 - 859, INTERNAL INTERCOSTALS AND SUPPORT ANGLES HAS SEVERE CORROSION. REMOVED AND REPLACED AFT LAV WASTE SERVICE PAN ASSY IAW DRAWING 146A7401, AND SRM 51-40-02
